# SDR CALA2013110892744

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 93,903 hours, 11,128 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Condition: Loose
- Location: Rt Blg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LG INSPECTION FOR VIBRATION IAW LOG WRITE UP FOUND RT BLG OLEO MOUNTED DOOR WITH MOVEMENT.  LUG ASSEMBLY BEARING FOUND LOOSE IN LUG FITTING ENABLING DOOR PLAY AGAINST CONTROL ROD END CLEVIS, BOLT IS SECURE.  THE DOOR LUG MOVES AROUND THE BEARING.  IAW ECRA 3124-01009 PART 1 BEARING CLEANED INSPECTED & REINSTALLED WITH LOCTITE 608 & ROLL SWAGED, ALL NOW SECURE.  DOOR LUG REFITTED & CONTROL ROD SECURED.
